Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 8, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jan 7, 2008, 6:20 PM CST for Pike County, Illinois; Pike County, Missouri. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 7, 2008, 6:20 PM CST (00:20 UTC)
- Expired
- Jan 7, 2008, 7:00 PM CST
- In force
- 40 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Pike County, IL, Pike County, MO
The radar
The St Louis radar (KLSX), 107 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 655 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 746 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 080020
SVRLSX
ILC149-MOC163-080100-
/O.NEW.KLSX.SV.W.0008.080108T0020Z-080108T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
620 PM CST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PIKE COUNTY IN NORTHEAST MISSOURI
CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS
* UNTIL 700 PM CST
* AT 619 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
EAST OF FRANKFORD...OR 10 MILES NORTHWEST OF LOUISIANA...AND MOVING
NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
PIKE...
ATLAS...
PITTSFIELD...
GRIGGSVILLE...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3983 9065 3964 9064 3954 9083 3938 9124
3952 9136 3952 9135 3959 9121 3960 9121
3984 9078
TIME...MOT...LOC 0020Z 236DEG 45KT 3953 9120
$$
GLASS2 follow-up statements
000
WWUS53 KLSX 080044
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
643 PM CST MON JAN 7 2008
ILC149-MOC163-080100-
/O.CON.KLSX.SV.W.0008.000000T0000Z-080108T0100Z/
PIKE IL-PIKE MO-
643 PM CST MON JAN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CST
FOR CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND NORTHERN PIKE
COUNTY IN NORTHEAST MISSOURI...
AT 641 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR NEW SALEM...OR ABOUT NEAR PITTSFIELD...MOVING NORTHEAST AT 60
MPH. ADDITIONAL SEVERE STORMS ARE LOCATED FURTHER SOUTHWEST...
THROUGH NEW HARTFORD...ROCKPORT...AND JUST NORTH OF LOUISIANA.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM
INCLUDE...GRIGGSVILLE...VALLEY CITY...PERRY AND CHAMBERSBURG.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3983 9065 3964 9064 3954 9083 3938 9124
3952 9136 3952 9135 3959 9121 3960 9121
3984 9078
TIME...MOT...LOC 0043Z 240DEG 52KT 3968 9082
$$
TES000
WWUS53 KLSX 080100
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
700 PM CST MON JAN 7 2008
ILC149-MOC163-080110-
/O.EXP.KLSX.SV.W.0008.000000T0000Z-080108T0100Z/
PIKE IL-PIKE MO-
700 PM CST MON JAN 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PIKE COUNTY IN WEST
CENTRAL ILLINOIS...AND NORTHERN PIKE COUNTY IN NORTHEAST MISSOURI
EXPIRES AT 700 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. SEVERAL OTHER STRONG THUNDERSTORMS THAT HAD EXTENDED FURTHER
TO THE SOUTHWEST HAVE WEAKENED AS WELL...DIMINISHING THE SEVERE
WEATHER THREAT.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH
REMAINS IN EFFECT UNTIL 9 PM CST.
LAT...LON 3983 9065 3964 9064 3954 9083 3938 9124
3952 9136 3952 9135 3959 9121 3960 9121
3984 9078
TIME...MOT...LOC 0100Z 240DEG 52KT 3980 9054
$$
TESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 5:41 PM CST, 39 minutes earlier.
Area forecast discussion, Jan 7, 5:41 PM CST, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 541 PM CST MON JAN 7 2008 .DISCUSSION... BUSY JANUARY SEVERE WEATHER DAY WITH TORNADO WATCH ALREADY IN EFFECT FOR NWRN THIRD OF THE CWA. MAIN CONCERN DEALS WITH HOW SEVERE TRENDS WILL EVOLVE THROUGH TONIGHT...AND POTENTIAL FOR HEAVY RAINFALL TONIGHT. FORECAST IS GENERALLY BASED ON THE GFS WHICH HAS BETTER SUPPORT OF THE OTHER MODELS...THOUGH DID DISCOUNT ITS QPF AND MASS FIELDS THAT ARE OVERDONE BY CONVECTIVE FEEDBACK. SEVERE WEATHER POTENTIAL LOOKS TYPICAL OF DEEP COOL SEASON EVENTS WITH CURRENT MUCAPES IN THE INSTABILITY AXIS RANGING UP TO 1000 J/KG THAT IS PROGGED WHICH WILL REMAIN BETWEEN 500-1000 J/KG THROUGH 12Z. 0-6KM BULK SHEAR OF 60-80KS WILL BE MORE THAN SUFFICIENT TO OFFSET WEAK THERMODYNAMICS TO KEEP SEVERE WEATHER THREAT GOING THROUGH THE NIGHT. HAIL WILL CERTAINLY BE A THREAT WITH CURRENT RADAR SHOWING 65 DBZ CORES REACHING 15K FT. 0-1KM BULK SHEAR OF 20-40KT INDICATES THE POSSIBILITY OF TORNADOES WITH ANY SURFACE BASED STORM THROUGH THE NIGHT. ALSO HAVE CONCERNS WITH HEAVY RAINFALL. CONSIDERED ISSUING A FLOOD WATCH...BUT HOLDING OFF BECAUSE OF THE RELATIVELY DRY SOIL MOISTURE. STRONG LOW LEVEL JET WILL CONTINUE TO TRANSPORT HIGH VALUES OF PRECIPITABLE WATER INTO THE REGION...AND THERE WILL BE SOME POTENTIAL FOR TRAINING GIVEN THE ALIGNMENT OF LOW LEVEL AND UPPER LEVEL FLOW. WILL CONTINUE TO MENTION LOCALLY HEAVY RAINFALL IN THE FORECASTS AND THE HWO. COLD FRONT WILL NOT CLEAR THE ERN PART OF THE CWA UNTIL EARLY AFTERNOON TOMORROW. THERE WILL STILL BE THE POTENTIAL FOR SEVERE UNTIL THE FRONT PASSES. ANOTHER STORM SYSTEM WILL MOVE QUICKLY ACROSS THE REGION ON THURSDAY BRINGING AND CHANCE OF RAIN OR SNOW. IN THE EXTENDED (THURSDAY NIGHT-NEXT MONDAY)...MEDIUM RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT WITH UPPER FLOW GRADUALLY AMPILFYING INTO EARLY NEXT WEEK...AND ONLY SHOW SOME MINOR TIMING DIFFERENCES IN SHORTWAVES. THERE ARE SOME DIFFERENCES BETWEEN THE STRENGTH OF THE SHORTWAVE AND SUBSEQUENT STRENGTHENING OF SFC LOW FRIDAY INTO SATURDAY OVER THE CENTRAL AND EASTERN UNITED STATES. WILL LEAN TOWARD THE ECWMF BASED ON ITS CONTNUITY FOR THIS FORECAST. WITH THIS SAID...WILL KEEP CHANCE OF RAIN/SNOW OVER THE EAST ON THURSDAY NIGHT AS MIDWEEK TROUGH EXITS AREA. ECMWF IS SLIGHTLY STRONGER THAN OTHER MODELS WITH A TROUGH IN THE SRN STREAM THAT WILL MOVE ACROSS THE REGION THIS WEEKEND...SO HAVE CHC OF RAIN OR SNOW GOING OVER THE SRN AND ERN COUNTIES SATURDAY NIGHT AND SUNDAY. ECWMF SHOWS ANOTHER WEAK SHORTWAVE MOVING THROUGH NEXT MONDAY...BUT DOESNT LOOK LIKE ENOUGH TO WARRANT MORE THAN SLIGHT CHANCES. TEMPERATURES ARE BASED ON A BLEND OF PERSISTENCE...HPC GUIDANCE AND ECWMF. BRITT && .AVIATION... FOR THE 00Z TAFS...MAIN AREA FOR TSRA/SHRA DEVELOPMENT THRU LATE TONIGHT IS EXPECTED TO BE RIGHT WHERE IT IS NOW...NEAR A KUIN-KCOU AXIS...OR JUST AHEAD OF A QSTNRY CDFNT. WAVE OF LO PRES WILL PUSH THRU THE FA ALONG THIS FRONT LATER TONIGHT...AND THIS WILL ALLOW THINGS TO MOVE EWD AGAIN...WITH THE CDFNT PUSHING THRU KUIN/KCOU MID-LATE TUESDAY MORNING...AND THRU KSTL/KSUS TUESDAY AFTERNOON. MAIN CHANCES FOR RAIN AT THE TAF SITES WILL FOCUS ON PERSISTENT CONVECTION ALONG KUIN-KCOU THRU MUCH OF TONIGHT...WITH FOCUS THEN SHIFTING EWD INTO KSTL/KSUS AREA LATE TONIGHT...AND THEN POSSIBLY ANOTHER SHOT OF RAIN BEFORE THE FRONT MOVES THRU AROUND MIDDAY/ERY AFTN. WENT WITH PRIMARILY VFR CIGS FOR PREVAILING CONDS...WITH LOWER CIGS IN AND AROUND TSRA. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jan 7, 3:44 PM CST, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 344 PM CST MON JAN 7 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 344 PM CST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS THROUGH EARLY EVENING WILL BE OVER CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. THIS THREAT WILL SPREAD EASTWARD THIS EVENING AND OVERNIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND TORNADOES WELL INTO THE OVERNIGHT HOURS. IN ADDITION...THESE STORMS WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR THUNDERSTORMS CONTINUES ON TUESDAY...PRIMARILY ACROSS EASTERN MISSOURI AND SOUTHWEST ILLINOIS. SOME STORMS COULD BE SEVERE ACROSS SOUTH CENTRAL ILLINOIS ON TUESDAY. THERE IS A CHANCE OF SNOW ACROSS THE AREA ON THURSDAY AND THURSDAY NIGHT. THERE IS ALSO A CHANCE OF SNOW OVER SOUTHEAST MISSOURI AS WELL AS SOUTHWEST AND SOUTH CENTRAL ILLINOIS ON SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THE NIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, Jan 7, 5:28 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
528 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL N SILEX 39.13N 91.06W
01/07/2008 E0.75 INCH LINCOLN MO AMATEUR RADIO
&&
SIPPRELLLocal storm report, Jan 7, 5:32 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
532 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL EOLIA 39.24N 91.01W
01/07/2008 E0.75 INCH PIKE MO AMATEUR RADIO
DIME SIZED HAIL.
&&
SIPPRELLLocal storm report, Jan 7, 5:38 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
538 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL NEBO 39.44N 90.79W
01/07/2008 E0.88 INCH PIKE IL TRAINED SPOTTER
VERY STRONG WINDS.
&&
SIPPRELLLocal storm report, Jan 7, 5:39 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
539 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST 2 W ROODHOUSE 39.48N 90.41W
01/07/2008 E60 MPH GREENE IL TRAINED SPOTTER
&&
SIPPRELLLocal storm report, Jan 7, 5:57 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
557 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG LADDONIA 39.24N 91.64W
01/07/2008 AUDRAIN MO TRAINED SPOTTER
THREE QUARTER INCH HAIL WITH 60 TO 70 MPH GUSTS...SOME
POWER LINES AND SMALL TREES DOWN.
&&
SIPPRELLLocal storm report, Jan 7, 6:08 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
608 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 1 W ROODHOUSE 39.48N 90.39W
01/07/2008 E0.75 INCH GREENE IL TRAINED SPOTTER
DIME SIZED HAIL WITH GUSTY WINDS.
&&
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:17 PM CST | Severe Thunderstorm Warning | LSX | Greene, Macoupin | 28 min |
| Jan 7, 8:27 PM CST | Tornado Warning | LSX | Calhoun, Pike | 48 min |
| Jan 7, 9:43 PM CST | Tornado Warning | LSX | Calhoun | 47 min |
| Jan 7, 10:12 PM CST | Tornado Warning | LSX | Calhoun, Greene | 39 min |
| Jan 8, 3:45 AM CST | Severe Thunderstorm Warning | LSX | Fayette, Marion | 30 min |
| Jan 8, 12:12 PM CST | River Flood Warning | LSX | Brown | 5 days |
| Jan 8, 12:12 PM CST | River Flood Warning | LSX | Morgan, Pike | 21 days |
| Jan 8, 12:12 PM CST | River Flood Warning | LSX | Pike, Scott | 24 days |
| Jan 7, 7:23 PM CST | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 52 min |
| Jan 7, 8:12 PM CST | Severe Thunderstorm Warning | LSX | Callaway, Montgomery, Warren | 48 min |
| Jan 7, 8:35 PM CST | Tornado Warning | LSX | Crawford, Franklin, Gasconade | 40 min |
| Jan 7, 8:52 PM CST | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 38 min |
| Jan 7, 9:04 PM CST | Tornado Warning | LSX | Gasconade, Osage | 41 min |
| Jan 7, 9:43 PM CST | Tornado Warning | LSX | Franklin, Gasconade, Warren | 27 min |
| Jan 7, 10:01 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 44 min |
| Jan 7, 10:43 PM CST | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 47 min |
| Jan 7, 11:18 PM CST | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 42 min |
| Jan 8, 12:08 AM CST | Severe Thunderstorm Warning | LSX | Crawford, Gasconade | 52 min |
| Jan 8, 12:35 AM CST | Severe Thunderstorm Warning | LSX | Franklin, Washington | 40 min |
| Jan 8, 1:10 AM CST | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 50 min |
| Jan 8, 3:39 AM CST | River Flood Warning | LSX | Marion | 17 hr |
| Jan 8, 4:26 AM CST | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Osage, Washington | 49 min |
| Jan 8, 4:39 AM CST | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 51 min |
| Jan 8, 5:02 AM CST | Severe Thunderstorm Warning | LSX | Franklin, Washington | 25 min |
| Jan 8, 1:30 PM CST | River Flood Warning | LSX | Lincoln | 20 hr |
| Jan 8, 2:30 PM CST | River Flood Warning | LSX | Osage | 20 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.